# SDR UPS99829204

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Engine: Ge CFM562
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, ON DESCENT NR 2 ENG SLIGHT VIBRATION AND COMP STALL PLUS OR MINUS 10 TO 15 PERCENT, N1 FLUCT, NO TEMP CHANGE.  PUSHED THROTTLE UP TO TROUBLESHOOT AND ENG FLAMED OUT.  SHUTDOWN ENG IN ACCORDANCE WITH QRH.
